# SDR 3144032403

- Difficulty date: March 24, 2003
- Submitted: August 19, 2003
- Operation: General aviation
- Aircraft: N5226R
- Make and model: Snias AS350B3
- Aircraft serial: 3144
- Aircraft time: 1,916 hours, 7,168 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 1,517 hours, 3,285 cycles
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pitch Link
- Part number: 350A33214501
- Condition: Worn
- Location: Tail Rotor
- Part time: 1,916 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR PC LINK WORN.
